# SDR FDEA202210072821

- Difficulty date: October 7, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74451
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE -4 REPAIR FILLER OVER TANK.   FABRICATED IN TANK WING -4 REPAIR FILLER IAW EA 1-5710-T0370445.  MAJOR REPAIR.
